# SDR DALA2025042203145

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 23,754 hours, 2,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 CABIN SEAT TRACK FOUND CORROSION AT YA BETWEEN FR73 AND FR74. CORRECTIVE ACTION: R/R SEAT TRACK PER A330 SRM 51-72-11. (0926593)
